# SDR 99UAL900442

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1115V0315
- Condition: Failed
- Location: Nr 1 Engine
- Component: Janitrol Aer, 1115V07004
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE NACELLE OVERHEAT.  *S/D*  ENGINE 2.95 STABILITY BLEED VALVE WAS OPEN ON TAKEOFF.  REPLACED 2.95 STABILITY BLEED VALVE, 2.95 BLEED SOLENOID AND 2.95 BLEED PNEUMATIC RELAY VALVE.  SOLENOID AND RELAY VALVES TESTED OK.  THE 2.95 BLEED VALVE WAS FOUND LEAKING AT THE PISTON RING SEALS PW75-130, WHICH IS ACCOMPLISHED AT VALVE OVERHAUL IMPROVES VALVE PISTON RING SEALS.
